# SDR ABXA9600373

- Difficulty date: December 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47269
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Part number: 59197073
- Condition: Damaged
- Location: Fs 889-945
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C AND D-CHECK ACCEPTANCE INSPECTIONS, FOUND THE AFT LOWER CARGO DOOR JAMB HAD A PREVIOUS REPAIR THAT WAS NOT IAW THE DC-9 SRM.  REPAIRED THE AFT LOWER CARGO DOOR JAMB IAW ABX REA D953-13587-MR.
